Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2013, vol. 17, br. 1, str. 25-37
Some fixed point theorems for certain contractive mappings in G-metric spaces
(naslov ne postoji na srpskom)
aDepartment of Mathematics, Government Degree College, Billawar Jammu and Kashmir, India
bDepartment Of Mathematics, University of Leicester, Leicester, England
cDepartment of Mathematics, H.N.B. Garhwal University, Srinagar (Garhwal), Uttarakhand, India

e-adresasinghamit841@gmail.com, fbr@le.ac.uk, dimrirc@gmail.com
Ključne reči: G-metric spaces; fixed point; G-continuous; Contractive mappings; Depended function
Sažetak
(ne postoji na srpskom)
In this paper, we prove some fixed point theorems in complete G-metric spaces for self mappings satisfying different contractive conditions depended an another function. We also discuss that these mappings are G-continuous on such a fixed point.
Reference
Dhage, B.C. (1992) Generalized metric spaces and mappings with fixed points. Bull. Cal. Math. Soc, 84, 329-336
Manro, S., Kumar, S., Bhatia, S.S. (2011) R-weakly commuting maps in G-metric spaces. Fasc. Math., (47): 11-17
Mustafa, Z., Sims, B. (2003) Some remarks concerning D−metric spaces. u: Proc. int. conf. fixed point theory and applications, Valencia, Jul, 189-198
Mustafa, Z., Sims, B. (2006) A new approach to generalized metric spaces. J. Non- linear Convex Anal, 7, 289-297
Mustafa, Z., Sims, B. (2009) Fixed point theorems for contractive mappinngs in com- plete G-metric spaces. Fixed Point Theory and Aplications, Article ID 917175
Mustafa, Z., Obiedat, H., Awawdeh, F. (2008) Some common fixed point theorem for mapping on complete G− metric spaces. Fixed Point Theory and Applications, Article ID 189870
Mustafa, Z., Shatanawi, W., Bataineh, M. (2009) Existance of fixed point results in G−metric spaces. Int. J. Math. Math. Sci, Article ID 283028
Mustafa, Z., Obiedat, H. (2010) A fixed point theorem of Reich in G - metric spaces. Cubo A. Math. J., (12): 83-93
Mustafa, Z., Awawdeh, F., Shatanawi, W. (2010) Fixed point theorems for expansive mappings in G-metric spaces. Int. J. Contemp. Math. Sci., 5 (50): 2463-2472
Shatanawi, W. (2010) Fixed point theory for contractive mappings satisfying Φ−maps in G−metric spaces. Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages
Vats, R.K., Kumar, S., Sihag, V. (2011) Fixed point theorems in complete G-metric space. Fasc. Math., (47): 127-139
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1301025S
objavljen u SCIndeksu: 20.03.2014.

Povezani članci

Matematički vesnik (2012)
A generalization of fixed point theorems in s-metric spaces
Sedghi Shaban, i dr.

Matematički vesnik (2013)
Common fixed point results for non-linear contractions in G-metric spaces
Aydi Hassen

Sci Pub Univ Novi Pazar Ser A (2016)
Fixed point results in Gq-metric spaces with w-distance
Abbas M., i dr.

prikaži sve [13]